Strictly convergent analytic structures
Document type :
Article dans une revue scientifique: Article original
DOI :
Permalink :
Title :
Strictly convergent analytic structures
Author(s) :
Journal title :
Journal of the European Mathematical Society
Pages :
107-149
Publisher :
European Mathematical Society
Publication date :
2017
ISSN :
1435-9855
HAL domain(s) :
Mathématiques [math]
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T11:20:06Z
Files
- document
- Open access
- Access the document
- 1312.5932v2.pdf
- Open access
- Access the document
- 1312.5932.pdf
- Open access
- Access the document